NOVEL INSIGHTS ON λ-STATISTICALLY CONVERGENT SEQUENCES IN NEUTROSOPHIC n-NORMED LINEAR SPACES
| dc.contributor.author | Hossain, Nesar | |
| dc.contributor.author | Granados, Carlos | |
| dc.contributor.author | Kişi, Ömer | |
| dc.contributor.author | Kişi, Ömer | |
| dc.contributor.other | Fen Fakültesi, Matematik Bölümü | |
| dc.date.accessioned | 2026-10-26T13:35:08Z | |
| dc.date.created | 2026 | |
| dc.date.issued | 2026 | |
| dc.department | Fakülteler, Fen Fakültesi, Matematik Bölümü | |
| dc.description.abstract | In this research paper, we introduce a thorough exploration of λ-statisticaconvergence and develop some of its interesting properties in neutrosophic n-normed linear spaces. Also, we define the notion of λ-statistical Cauchy sequence and prove that every neutrosophic n-normed linear space is λ-statistically complete. Further-more, we study the concept of [V, λ]-summability associated with λ-statistical convergence with regard to neutrosophic n-norm. And we obtain the relation between statistical convergence and λ-statistical convergence within this specific framework. | |
| dc.identifier.citation | Hossain, N., Granados, C., & Kisi, O. (2026). NOVEL INSIGHTS ON λ-STATISTICALLY CONVERGENT SEQUENCES IN NEUTROSOPHIC n-NORMED LINEAR SPACES. Korean Journal of Mathematics, 34(3), 315–336. https://doi.org/10.11568/KJM.2026.34.3.315 | |
| dc.identifier.doi | 10.11568/KJM.2026.34.3.315 | |
| dc.identifier.endpage | 336 | |
| dc.identifier.issue | 3 | |
| dc.identifier.orcid | https://orcid.org/0000-0002-2205-3344 | |
| dc.identifier.orcid | https://orcid.org/0009-0009-4425-9528 | |
| dc.identifier.orcid | https://orcid.org/0000-0001-6844-3092 | |
| dc.identifier.scopus | 2-s2.0-105053979288 | |
| dc.identifier.scopusquality | Q3 | |
| dc.identifier.startpage | 315 | |
| dc.identifier.uri | https://doi.org/10.11568/KJM.2026.34.3.315 | |
| dc.identifier.uri | https://hdl.handle.net/11772/28143 | |
| dc.identifier.volume | 34 | |
| dc.identifier.wos | WOS:001901263000001 | |
| dc.identifier.wosquality | Q3 | |
| dc.indekslendigikaynak | Scopus | |
| dc.indekslendigikaynak | Web of Science | |
| dc.language.iso | en | |
| dc.publisher | Kangwon Kyungki Mathematical Society | |
| dc.relation.ispartof | Korean Journal of Mathematics | |
| dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | |
| dc.relation.sdg | N/A | |
| dc.rights | info:eu-repo/semantics/openAccess | |
| dc.subject | Neutrosophic n-normed linear space | |
| dc.subject | strong (V | |
| dc.subject | λ)-convergence | |
| dc.subject | λ-statistical completeness | |
| dc.subject | λ-statistical convergence | |
| dc.subject | Nötrosofik n-normlu lineer uzay | |
| dc.subject | güçlü (V | |
| dc.subject | λ)-yakınsaklık | |
| dc.subject | λ-istatistiksel tamlık | |
| dc.subject | λ-istatistiksel yakınsaklık | |
| dc.title | NOVEL INSIGHTS ON λ-STATISTICALLY CONVERGENT SEQUENCES IN NEUTROSOPHIC n-NORMED LINEAR SPACES | |
| dc.type | Article | |
| dspace.entity.type | Publication | |
| relation.isAuthorOfPublication | a7b81cc6-2769-4de0-83ea-af331dd924b9 | |
| relation.isAuthorOfPublication.latestForDiscovery | a7b81cc6-2769-4de0-83ea-af331dd924b9 | |
| relation.isOrgUnitOfPublication | 59b6a98e-1169-4e0c-a04e-5bac2feebdd7 | |
| relation.isOrgUnitOfPublication.latestForDiscovery | 59b6a98e-1169-4e0c-a04e-5bac2feebdd7 |
Dosyalar
Lisans paketi
1 - 1 / 1
Yükleniyor...
- İsim:
- license.txt
- Boyut:
- 1.17 KB
- Biçim:
- Item-specific license agreed upon to submission
- Açıklama:










